# SDR USAA2012050400006

- Difficulty date: May 3, 2012
- Submitted: May 4, 2012
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 62,845 hours, 41,929 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY EXIT LAMP AT 3C OUT & LOOSE.  MAINTENANCE RELAMPED EMERGENCY EXIT LIGHT AND RE-INSTALLED.  OPS CHECK GOOD PER AMM 33-50-00.
